# SDR U2RA201910220001

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 96,734 hours, 14,358 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Stuck
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REFUELING, THE RIGHT HAND SURGE TANK STARTED VENTING FUEL. - FOUND NUMBER 4 MAIN TANK REFUEL VALVE STICKING IN THE PARTIALLY OPEN POSITION.  EXERCISED THE VALVE MANUALLY AND SYSTEM OPERATIONAL CHECK WAS NORMAL IN ACCORDANCE WITH B747-400 AIRCRAFT MAINTENANCE MANUAL 28-21-00.
